Browse "MA-Journal Papers(저널논문)" byTypeArticle

Showing results 541 to 600 of 1762

541
Distributions and Euler systems in global function fields

Bae, Sung-Hanresearcher; Yin, Linsheng, ACTA ARITHMETICA, v.128, no.1, pp.1 - 17, 2007

542
Distributions and Gamma-monomials

Bae, Sung-Hanresearcher; Gekeler, EU; Yin, LS, MATHEMATISCHE ANNALEN, v.321, no.3, pp.463 - 478, 2001-11

543
Division polynomials of elliptic curves over finite fields

Cheon, J; Hahn, Sang-Geunresearcher, PROCEEDINGS OF THE JAPAN ACADEMY SERIES A-MATHEMATICAL SCIENCES, v.72, no.10, pp.226 - 227, 1996-12

544
Division problem of moment functionals

Lee, JH; Kwon, Kil Hyunresearcher, ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, v.32, no.2, pp.739 - 758, 2002

545
Divisor functions arising from q-series

Cho, Bumkyu; Kim, Daeyeoul; Koo, JaKyungresearcher, PUBLICATIONES MATHEMATICAE-DEBRECEN, v.76, no.3-4, pp.495 - 508, 2010-04

546
Domain Decomposition Methods Using Dual Conversion for the Total Variation Minimization with L-1 Fidelity Term

Lee, Chang-Ockresearcher; Nam, Chang Min; Park, Jong Ho, JOURNAL OF SCIENTIFIC COMPUTING, v.78, no.2, pp.951 - 970, 2019-02

547
Domingo-Ferrer의 첫번째 privacy homomorphism에 대한 알려진 평문 공격

이문성; 한상근researcher, 정보보호학회논문지, v.16, no.5, pp.107 - 111, 2006-10

548
Double complex and gamma-monomials in global function fields

Bae, Sung-Hanresearcher; Kang, PL, JOURNAL OF NUMBER THEORY, v.109, pp.69 - 88, 2004-11

549
Double layer potential scheme for Dirichlet problems on smooth open arcs

Yun, BI; Lee, Sungyunresearcher, COMPUTERS MATHEMATICS WITH APPLICATIONS, v.37, no.7, pp.31 - 40, 1999-04

550
DOUBLY ROBUST INFERENCE WITH MISSING DATA IN SURVEY SAMPLING

Kim, Jae Kwangresearcher; Haziza, David, STATISTICA SINICA, v.24, no.1, pp.375 - 394, 2014-01

551
Drinfeld modular functions

Lee, S; Bae, Sung-Hanresearcher, OSAKA JOURNAL OF MATHEMATICS, v.34, no.1, pp.73 - 99, 1997-03

552
Drinfeld modules with bad reduction over complete local rings

배성한researcher, 대한수학회보, v.32, no.2, pp.349 - 357, 1995-06

553
DSS(Digital Signature Standard) 의 소개

한상근researcher, 정보보호학회논문지, v.3, no.1, pp.91 - 94, 1993-03

554
Dynamic choosability of triangle-free graphs and sparse random graphs

Kim, Jaehoonresearcher; Ok, Seongmin, JOURNAL OF GRAPH THEORY, v.87, no.3, pp.347 - 355, 2018-03

555
Dynamic coloring of graphs having no K-5 minor

Kim, Younjin; Lee, Sang June; Oum, Sang-ilresearcher, DISCRETE APPLIED MATHEMATICS, v.206, pp.81 - 89, 2016-06

556
Dynamics in the fundamental solution of a non-convex conservation law

Kim, Yong-Jungresearcher; Lee, Young-Ran, PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, v.146, no.1, pp.169 - 193, 2016-02

557
Dynamics of time elapsed inhomogeneous neuron network model

Kang, Moon-Jinresearcher; Perthame, Benoit; Salort, Delphine, COMPTES RENDUS MATHEMATIQUE, v.353, no.12, pp.1111 - 1115, 2015-12

558
Dynamics of two parameter family of point-mass singular inner functions

Kim, Hong-Ohresearcher; Kim, Hoi-Sub, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.33, no.1, pp.39 - 46, 1996-07

559
Early Correction of N-Methyl-D-Aspartate Receptor Function Improves Autistic-like Social Behaviors in Adult Shank2(-/-) Mice

Chung, Changuk; Ha, Seungmin; Kang, Hyojin; Lee, Jiseok; Urn, Seung Min; Yan, Haidun; Yoo, Ye Eun; et al, BIOLOGICAL PSYCHIATRY, v.85, no.7, pp.534 - 543, 2019-04

560
Edge universality for deformed Wigner matrices

Lee, Ji Oonresearcher; Schnelli, Kevin, REVIEWS IN MATHEMATICAL PHYSICS, v.27, no.8, 2015-09

561
An effcient power saving mechanism for delay-guaranteed services in IEEE 802.16e

PARK, Yunju; HWANG, Gang Uk, IEICE Transactions on Communications, Vol.E92-B, No.1, pp.277-287, 2009-01

562
Effective parameters of elastic composites

Ammari, H; Kang, HB; Lim, Mikyoungresearcher, INDIANA UNIVERSITY MATHEMATICS JOURNAL, v.55, no.3, pp.903 - 922, 2006

563
Effective simultaneous confidence bands for repeated measurements in linear mixed-effect models

Mun, Jungwon; Chun, Hyonhoresearcher, JOURNAL OF STATISTICAL COMPUTATION AND SIMULATION, v.84, no.8, pp.1748 - 1760, 2014-08

564
Effects of fresh and aged traffic-related particles on breathing pattern, cellular responses, and oxidative stress

Diaz, Edgar A.; Chung, Yeonseungresearcher; Lamoureux, Denise P.; Papapostolou, Vasileios; Lawrence, Joy; Long, Mark S.; Mazzaro, Vicente; et al, AIR QUALITY ATMOSPHERE AND HEALTH, v.6, no.2, pp.431 - 444, 2013-06

565
Effects of fresh and aged vehicular exhaust emissions on breathing pattern and cellular responses - pilot single vehicle study

Diaz, Edgar A.; Chung, Yeonseungresearcher; Papapostolou, Vasileios; Lawrence, Joy; Long, Mark S.; Hatakeyama, Vivian; Gomes, Brenno; et al, INHALATION TOXICOLOGY, v.24, no.5, pp.288 - 295, 2012-04

566
Effects of fresh and aged vehicular particulate emissions on blood pressure in normal adult male rats

Lamoureux, Denise P.; Diaz, Edgar A.; Chung, Yeonseungresearcher; Coull, Brent A.; Papapostolou, Vasileios; Lawrence, Joy; Sato, Rodrigo; et al, AIR QUALITY ATMOSPHERE AND HEALTH, v.6, no.2, pp.407 - 418, 2013-06

567
Efficient algorithms for basket default swap pricing with multivariate Archimedean copulas

Choe, Geon Horesearcher; Jang, Hyun Jin, INSURANCE MATHEMATICS ECONOMICS, v.48, no.2, pp.205 - 213, 2011-03

568
An efficient power saving mechanism for delay-guaranteed services in IEEE 802.16e

HWANG, Gang Uk, 2009

569
Efficient replication variance estimation for two-phase sampling

Kim, Jae Kwangresearcher; Sitter, RR, STATISTICA SINICA, v.13, no.3, pp.641 - 653, 2003-07

570
Eigenvalues and Diophantine Approximation

GEON HO CHOEresearcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.7, no.1, pp.37 - 40, 1992-04

571
Electric field concentration in the presence of an inclusion with eccentric core-shell geometry

Kim, Junbeom; Lim, Mikyoungresearcher, MATHEMATISCHE ANNALEN, v.373, no.1-2, pp.517 - 551, 2019-02

572
Elliptic curve lifting problem and its applications

Kim, HJ; Cheon, JH; Hahn, Sang-Geunresearcher, PROCEEDINGS OF THE JAPAN ACADEMY SERIES A-MATHEMATICAL SCIENCES, v.75, no.9, pp.166 - 169, 1999-11

573
Elliptic curve point counting over finite fields with Gaussian normal basis

Park, J.H.; Park, J.Y.; Hahn, Sang-Geunresearcher, PROCEEDINGS OF THE JAPAN ACADEMY SERIES A: MATHEMATICAL SCIENCES, v.79, no.1, pp.5 - 8, 2003-01

574
Elliptic curves and the density of theta-congruent numbers and concordant pairs in ratios

Im, Bo-Haeresearcher, JOURNAL OF PURE AND APPLIED ALGEBRA, v.218, no.1, pp.18 - 26, 2014-01

575
Elliptic modules of rank one and class fields of function fields

Sunghan Baeresearcher; Hwan Yup Jung, 대한수학회논문집, v.12, no.1, pp.1 - 9, 1997-06

576
Elliptic units and class fields of global function fields

Bae, Sung-Hanresearcher; Kang, PL, CANADIAN MATHEMATICAL BULLETIN-BULLETIN CANADIEN DE MATHEMATIQUES, v.40, no.4, pp.385 - 394, 1997-12

577
EM 방법에서 초기값 선정의 개선방법: 범주형 문항점수 분석을 위한 인과모형에서

정미숙; 김성호researcher, 교육평가연구, v.10, no.2, pp.177 - 199, 1997-06

578
Embedability between right-angled Artin groups

Kim, Sang-hyunresearcher; Koberda, Thomas, GEOMETRY TOPOLOGY, v.17, no.1, pp.493 - 530, 2013

579
Embedded Surfaces for Symplectic Circle Actions

Cho, Yunhyung; Kim, Min Kyu; Suh, Dong Youpresearcher, CHINESE ANNALS OF MATHEMATICS SERIES B, v.38, no.6, pp.1197 - 1212, 2017-11

580
Emergent behaviour of a generalized Viscek-type flocking model

Ha, Seung-Yeal; Jeong, Eunhee; Kang, Moon-Jinresearcher, NONLINEARITY, v.23, no.12, pp.3139 - 3156, 2010-12

581
EMERGENT DYNAMICS FOR THE HYDRODYNAMIC CUCKER-SMALE SYSTEM IN A MOVING DOMAIN

Ha, Seung-Yeal; Kang, Moon-Jinresearcher; Kwon, Bongsuk, SIAM JOURNAL ON MATHEMATICAL ANALYSIS, v.47, no.5, pp.3813 - 3831, 2015-10

582
Emergent genetic oscillations in a synthetic microbial consortium

Chen, Ye; Kim, Jae Kyoungresearcher; Hirning, Andrew J.; Josic, Kresimir; Bennett, Matthew R., SCIENCE, v.349, no.6251, pp.986 - 989, 2015-08

583
Endomorphisms of subshifts

최건호researcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.14, no.4, pp.717 - 734, 1999-06

584
ENDPOINT BOUNDS FOR MULTILINEAR FRACTIONAL INTEGRALS

Kuk, Seung-Woo; Lee, Sung-Yunresearcher, MATHEMATICAL RESEARCH LETTERS, v.19, no.5, pp.1145 - 1154, 2012

585
ENERGETIC VARIATIONAL APPROACH IN COMPLEX FLUIDS: MAXIMUM DISSIPATION PRINCIPLE

Hyon, Yunkyong; Kwak, Do Youngresearcher; Liu, Chun, DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v.26, no.4, pp.1291 - 1304, 2010-04

586
ENHANCEMENT OF NEAR CLOAKING FOR THE FULL MAXWELL EQUATIONS

Ammari, Habib; Kang, Hyeonbae; Lee, Hyundae; Lim, Mikyoungresearcher; Yu, Sanghyeon, SIAM JOURNAL ON APPLIED MATHEMATICS, v.73, no.6, pp.2055 - 2076, 2013-12

587
Enhancement of Near Cloaking Using Generalized Polarization Tensors Vanishing Structures. Part I: The Conductivity Problem

Ammari, Habib; Kang, Hyeonbae; Lee, Hyundae; Lim, Mikyoungresearcher, COMMUNICATIONS IN MATHEMATICAL PHYSICS, v.317, no.1, pp.253 - 266, 2013-01

588
Enhancement of Near-Cloaking. Part II: The Helmholtz Equation

Ammari, Habib; Kang, Hyeonbae; Lee, Hyundae; Lim, Mikyoungresearcher, COMMUNICATIONS IN MATHEMATICAL PHYSICS, v.317, no.2, pp.485 - 502, 2013-01

589
Enriched P-1-Conforming Methods for Elliptic Interface Problems with Implicit Jump Conditions

Jo, Gwanghyun; Kwak, Do Youngresearcher, ADVANCES IN MATHEMATICAL PHYSICS, 2018-06

590
Entropies of braids

Song, WT; Ko, Ki-Hyoungresearcher; Los, JE, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.11, no.4, pp.647 - 666, 2002-06

591
Entropy and the randomness of the digits of pi

Choe, Geon Horesearcher; KIM DONG HAN, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.15, no.4, pp.683 - 689, 2000-10

592
Epsilon extensions over global function fields

Bae, Sung-Hanresearcher; Yin, LS, MANUSCRIPTA MATHEMATICA, v.110, no.3, pp.313 - 324, 2003-03

593
Equicovering Subgraphs of Graphs and Hypergraphs

Choi, Ilkyoo; Kim, Jaehoonresearcher; Tebbe, Amelia; West, Douglas B., ELECTRONIC JOURNAL OF COMBINATORICS, v.21, no.1, 2014-03

594
Equidistribution of non-pluripolar products associated with quasi-plurisubharmonic functions of finite energy

Ahn, Taeyong; Nguyen, Ngoc Cuongresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.148, no.2, pp.719 - 729, 2020-02

595
Equivariant algebraic approximations of G maps

서동엽researcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.10, no.4, pp.949 - 961, 1995-10

596
Equivariant semi-algebraic triangulation of real algebraic G-varieties

Dae Heui PARK; Suh, Dong Youpresearcher, KYUSHU JOURNAL OF MATHEMATICS, v.50, no.1, pp.179 - 205, 1996-01

597
Equivariant semialgebraic homotopies

Park, DH; Suh, Dong Youpresearcher, TOPOLOGY AND ITS APPLICATIONS, v.115, no.2, pp.153 - 174, 2001-09

598
Equivariant vector bundle structures on real line bundles

DONG YOUP SUHresearcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.11, no.1, pp.259 - 263, 1996-01

599
Ergodicity and irrational rotations

Choe, Geon Horesearcher, PROCEEDINGS OF THE ROYAL IRISH ACADEMY. SECTION A: MATHEMATICAL AND PHYSICAL SCIENCES, v.93A, no.2, pp.193 - 202, 1993-06

600
Ergodicity and random walks on a compact group

최건호researcher, JOURNAL OF THE KOREAN SOCIETY FOR INDUSTRIAL AND APPLIED MATHEMATICS, v.5, no.1, pp.25 - 33, 2001-01

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0